# SDR UPS97822558

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 100-120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE C-CK, BETWEEN STA 100 AND STA 120 LONG 27R CORRODED AT SKIN AREA.  REMOVED CORRODED LONGERON END FITTING, HEAT TREATED FITTING IAW DAC DWG 4649643, TRIMMED, DRILLED NEW FITTING IAW DC8 SRM 51-1-24.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8 AND INSTALLED PANEL IAW DC8 SRM 51 -3-0.
